# SDR USAA2014050600011

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 61,116 hours, 8,585 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Pin
- Part number: 201489770
- Part serial: 07CH1091
- Condition: Corroded
- Location: Lt Mlg
- Part time: 23,876 hours, 3,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALI & MLG LLP LIGHT CORROSION ON LT MLG RETRACTION LINK PIN.  REPLACED LT MLG RETRACTION LINK PIN IAW AMM 32-11-11-400-806-A.
